Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sex drive is gone.
Oct 6, 2006

I am currently using Atripla and I just recently started using it...its been about a month... how do I highten it?

Response from Dr. Henry

The central nervous system effects of efavirenz in the Atripla can sometimes decreases sex drive for a while. Some persons psychologically have more problems with sex drive when taking HIV medications because they serve as a reminder of their HIV status. Many HIV+ men have a low testosterone level that can contribute to decreased sex drive. A discussion with your HIV specialist on the matter is a good place to start. KH



Previous
leg pain began recently after start of HAART
Next
Platelet Problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement